Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bowen-Ruelle measures for certain piecewise hyperbolic maps


Author: Lai-Sang Young
Journal: Trans. Amer. Math. Soc. 287 (1985), 41-48
MSC: Primary 58F11
MathSciNet review: 766205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of piecewise $ {C^2}$ Lozi-like maps and prove the existence of invariant measures with absolutely continuous conditional measures on unstable manifolds


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11

Retrieve articles in all journals with MSC: 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0766205-1
PII: S 0002-9947(1985)0766205-1
Keywords: Hyperbolicity, unstable manifolds, invariant measures
Article copyright: © Copyright 1985 American Mathematical Society